# SDR UPS99229686

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION, BULGING SKIN AND SHEARED FASTENER HEAD ON SKIN AT BS 1040 RBL 70, WL 208.  REMOVED AND REPLACED SKIN FROM BS 1016 TO 1080, STR 14R-20R.
